Alert archive / Tennessee / Red Flag Warnings in 2010
Red Flag Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this red flag warning at Oct 22, 2010, 3:47 PM CDT for 4 states. It took effect at Oct 23, 2010, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2010, 3:47 PM CDT (20:47 UTC)
- In effect from
- Oct 23, 2010, 10:00 AM CDT
- Expired
- Oct 23, 2010, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Memphis, TN
All 42 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 8 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2072 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323 WWUS84 KMEG 222047 RFWMEG URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 347 PM CDT FRI OCT 22 2010 ...HIGH FIRE DANGER EXPECTED SATURDAY... .MINIMUM RELATIVE HUMIDITIES OF 17 TO 25 PERCENT AND 10 HOUR FUEL MOISTURE NEAR 5 PERCENT WILL BE ACCOMPANIED BY GUSTY SOUTH WINDS SATURDAY AFTERNOON. IN LOCATIONS OF SEVERE OR EXTREME DROUGHT AND WINDS NEARING RED FLAG CRITERIA...A RED FLAG WARNING HAS BEEN ISSUED. FURTHER EAST WHERE WINDS ARE LIGHTER AND THE DROUGHT IS NOT AS SEVERE...A FIRE WEATHER WATCH CONTINUES. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 002-007-008-010>013-020-021-TNZ001>003-019-020-048>051-088-089- 231030- /O.UPG.KMEG.FW.A.0003.101023T1500Z-101024T0000Z/ /O.NEW.KMEG.FW.W.0004.101023T1500Z-101024T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE- TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-SHELBY-FAYETTE- 347 PM CDT FRI OCT 22 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITIES OF 17 TO 25 PERCENT AND 10 HOUR FUEL MOISTURE NEAR 5 PERCENT DUE TO THE ONGOING SEVERE TO EXTREME DROUGHT...WILL BE ACCOMPANIED BY GUSTY SOUTH WINDS TO PRODUCE RED FLAG CONDITIONS SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MSZ003>006-009-014>017-022>024-TNZ004-021-022-052>055-090-091- 231030- /O.CON.KMEG.FW.A.0003.101023T1500Z-101024T0000Z/ BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-UNION-PONTOTOC-LEE MS- ITAWAMBA-CALHOUN-CHICKASAW-MONROE-HENRY-CARROLL-BENTON TN-MADISON- CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY- 347 PM CDT FRI OCT 22 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. MINIMUM RELATIVE HUMIDITIES OF 17 TO 21 PERCENT AND 10 HOUR FUEL MOISTURE NEAR 5 PERCENT WILL BE ACCOMPANIED BY SOUTH WINDS NEARING RED FLAG CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BORGHOFF
2 follow-up statements
348 WWUS84 KMEG 230906 RFWMEG URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 406 AM CDT SAT OCT 23 2010 ...RED FLAG WARNING IN EFFECT FOR MOST OF THE MIDSOUTH TODAY... .MINIMUM RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND 10 HOUR FUEL MOISTURE OF 3 TO 7 PERCENT ARE FORECAST ACROSS THE MIDSOUTH TODAY. SOUTH WINDS WILL APPROACH AND MAY EXCEED RED FLAG CRITERIA ALONG THE MISSISSIPPI RIVER. FURTHER EAST TOWARD THE TENNESSEE RIVER... WINDS ARE NOT LIKELY TO BE AS STRONG. A FIRE WEATHER NOTIFICATION MESSAGE HAS REPLACED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR AREAS ROUGHLY ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY. MSZ004>006-009-014>017-022>024-TNZ022-055-091-231015- /O.CAN.KMEG.FW.A.0003.101023T1500Z-101024T0000Z/ TIPPAH-ALCORN-TISHOMINGO-PRENTISS-UNION-PONTOTOC-LEE MS-ITAWAMBA- CALHOUN-CHICKASAW-MONROE-BENTON TN-DECATUR-MCNAIRY- 406 AM CDT SAT OCT 23 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FIRE WEATHER WATCH. FIRE WEATHER NOTIFICATION MESSAGE HAS REPLACED THE FIRE WEATHER WATCH. ELEVATED FIRE DANGER WILL OCCUR TODAY...DUE TO CRITICALLY DRY FUELS AND VERY LOW HUMIDITY...BUT WINDS WILL NOT LIKELY REACH RED FLAG CRITERIA. $$ MSZ003-TNZ004-021-052>054-090-232030- /O.UPG.KMEG.FW.A.0003.101023T1500Z-101024T0000Z/ /O.EXA.KMEG.FW.W.0004.101023T1500Z-101024T0000Z/ BENTON MS-HENRY-CARROLL-MADISON-CHESTER-HENDERSON-HARDEMAN- 406 AM CDT SAT OCT 23 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND 10 HOUR FUEL MOISTURE OF 3 TO 7 PERCENT WILL BE ACCOMPANIED BY SOUTH WINDS APPROACHING RED FLAG CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 002-007-008-010>013-020-021-TNZ001>003-019-020-048>051-088-089- 232030- /O.CON.KMEG.FW.W.0004.101023T1500Z-101024T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE- TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-SHELBY-FAYETTE- 406 AM CDT SAT OCT 23 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. MINIMUM RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND 10 HOUR FUEL MOISTURE OF 3 TO 7 PERCENT WILL BE ACCOMPANIED BY GUSTY SOUTH WINDS APPROACHING OR EXCEEDING RED FLAG CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ PWB
708 WWUS84 KMEG 240002 RFWMEG URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 702 PM CDT SAT OCT 23 2010 ...RED FLAG WARNING HAS EXPIRED... .WINDS HAVE DROPPED BELOW RED FLAG CRITERIA AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>003-007-008-010>013-020-021-TNZ001>004-019>021-048>054- 088>090-240115- /O.EXP.KMEG.FW.W.0004.000000T0000Z-101024T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA- LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-HENRY-DYER- GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-SHELBY-FAYETTE-HARDEMAN- 702 PM CDT SAT OCT 23 2010 ...RED FLAG WARNING HAS EXPIRED AT 7 PM CDT THIS EVENING... THE RED FLAG WARNING HAS EXPIRED AT 7 PM CDT THIS EVENING. WINDS HAVE DROPPED BELOW RED FLAG CRITERIA AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this red flag warning went out at Oct 22, 12:44 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Oct 22, 12:44 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1244 PM CDT FRI OCT 22 2010
.PREV DISCUSSION... /ISSUED 1052 AM CDT FRI OCT 22 2010/
UPDATE...
NO FORECAST UPDATES ARE PLANNED AT THIS TIME.
DISCUSSION...
HIGH PRESSURE BOTH AT THE SURFACE AND ALOFT WILL KEEP DRY AND WARM
WEATHER IN PLACE ACROSS THE MID SOUTH FOR THE REMAINDER OF TODAY.
HIGH CIRRUS MAY STREAM INTO WESTERN PORTIONS OF THE FORECAST AREA
LATER THIS AFTERNOON...BUT STILL EXPECT PARTLY TO MOSTLY SUNNY
SKIES.
LOW RELATIVE HUMIDITY LEVELS AND SEVERE DROUGHT CONDITIONS WILL
KEEP THE FIRE DANGER HIGH THIS AFTERNOON. WINDS SHOULD REMAIN
BELOW RED FLAG CRITERIA TODAY...THEREFORE WILL SIMPLY UPDATE THE
FIRE WEATHER NOTIFICATION STATEMENT THIS AFTERNOON. THE FIRE
DANGER MAY INCREASE ON SATURDAY...AND THIS WILL BE CLOSELY
INTERROGATED WITH THE AFTERNOON FORECAST PACKAGE.
AT THIS TIME...NO FORECAST ARE PLANNED AND THE CURRENT FORECAST
LOOK GOOD.
JLH
&&
.PREV DISCUSSION... /ISSUED 445 AM CDT FRI OCT 22 2010/
FIRE DANGER TODAY AND SATURDAY PRIMARY FORECAST CONCERN. SURFACE
DEWPOINTS WILL LIKELY DROP INTO THE 30S...ACCOMPANIED BY TEMPS
REACHING THE LOWER 80S ON BOTH DAYS. SATURDAY WILL SEE SOUTH WINDS
STRENGTHEN TO NEAR RED FLAG CRITERIA AHEAD OF A SOUTHERN PLAINS
UPPER LEVEL TROF. NAM MODEL SOUNDINGS SUGGEST GUSTS NEAR 20 MPH
POSSIBLE AT THE 20 FT LEVEL EARLY SATURDAY AFTERNOON... OVERSPREAD
BY 20 TO 30 KT WINDS AT 925MB. MOS GUIDANCE FROM THE NAM AND GFS
HAVE NOT PERFORMED PARTICULARLY WELL WITH RESPECT TO SURFACE
DEWPOINTS...AND THIS APPEARS TO BE THE CASE FOR SATURDAY BASED OFF
NAM SOUNDINGS.
FIRE WEATHER CONCERNS WILL EASE CONSIDERABLY SATURDAY NIGHT... AS
A WARM FRONT LIFTS THROUGH MIDSOUTH...RETURNING A GULF AIRMASS TO
THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD INTO
THE MIDSOUTH SUNDAY. SUNDAY NIGHT WILL SEE A CHANCE OF STRONG TO
SEVERE STORMS... AHEAD OF AN UPPER TROF LIFTING INTO AR. NAM12
180M CAPES ARE PROGGED TO REACH 1500 TO 2000 J/KG OVER THE DELTA
SUNDAY EVENING.
THE UPPER TROF WILL LIFT TO APPALACHIA BY MONDAY EVENING...FOLLOWED
BY A SURFACE COLD FRONTAL PASSAGE ON TUESDAY. THIS SURFACE FRONT
WILL SOON STALL UNDER FAST WSW FLOW ALOFT...AND BY THURSDAY SERVE
AS A CONVECTIVE FOCUS IN ADVANCE OF A LOW AMPLITUDE UPPER LEVEL
TROF MOVING THROUGH THE MID MS RIVER VALLEY. 00Z GFS/ECMWF MODELS
DEPICT THIS UPPER TROF CONSIDERABLY WEAKER THAN EARLIER MODEL
RUNS. THURSDAY/S WETTING RAIN AND SEVERE POTENTIAL APPEAR
MARGINAL.
THE FRIDAY AND WEEKEND PERIODS SHOULD SEE A DRY MIDCONTINENTAL
AIRMASS DROP INTO THE MIDSOUTH BEHIND THE EXITING UPPER TROF. THIS
WILL BRING A RETURN OF COOLER OVERNIGHT LOWS. HIGH TEMPS SHOULD
AVERAGE NEAR OR SLIGHTLY ABOVE NORMAL THIS WEEKEND.
PWB
&&
.AVIATION...
18Z TAF SET
VFR CONDITIONS AND INCREASING MID AND HIGH LEVEL CLOUDS EXPECTED
OVER NEXT 24 HOURS. SE WINDS AT 6-10 KTS WILL DECREASE TO LESS
THAN 5 KNOTS AFTER 00Z...THEN INCREASE TO S 11 TO 17 KTS AFTER 15Z
SATURDAY WITH GUSTS POSSIBLY BETWEEN 20-25 KTS.
BORGHOFF
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 82 59 83 64 / 0 0 0 10
MKL 78 52 83 57 / 0 0 0 10
JBR 82 57 82 60 / 0 10 10 30
TUP 78 52 81 58 / 0 0 0 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-
LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR DUNKLIN-PEMISCOT.
MS...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-
DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR BENTON TN-CARROLL-CHESTER-CROCKETT-DECATUR-DYER-
FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENDERSON-HENRY-LAKE-
LAUDERDALE-MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Oct 22, 3:46 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 346 AM CDT FRI OCT 22 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 AM CDT FRI OCT 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT ELEVATED FIRE DANGER IS FORECAST FOR ALL OF THE MIDSOUTH TODAY... DUE TO VERY LOW HUMIDITIES AND ONGOING MODERATE TO SEVERE DROUGHT CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FIRE DANGER WILL INCREASE SATURDAY...AS SOUTH WINDS STRENGTHEN TO NEAR RED FLAG CRITERIA AND HUMIDITIES REMAIN CRITICALLY LOW. HUMIDITY WILL INCREASE SUNDAY...IN ADVANCE OF SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY NIGHT AND MONDAY. A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS SUNDAY NIGHT...MAINLY WEST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SUNDAY NIGHT WEST OF THE MISSISSIPPI RIVER. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 3:33 AM CDT | Fire Weather Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 14 more | 25 hr |
Nearby
Red Flag Warnings in Tennessee, 2010Red Flag Warnings in Arkansas, 2010Red Flag Warnings in Mississippi, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.